# SDR QXEA2010100800581

- Difficulty date: October 4, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 8,426 hours, 9,191 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED TRANSMISSION FLUID ODOR AT 30 PERCENT TORQUE ON DESCENT IN THE CABIN AND FLIGHT DECK.  POWER LEVER SPLIT ALSO AT POWER SETTINGS BETWEEN 30 PERCENT AND 60 PERCENT TORQUE WITH THE NR 2 POWER LEVER .2500" FWD OF THE NR1. PURGED THE BLEED AIR SYS IAW SL DH8-400-SL-21-012A, NO ABNORMAL ODOR NOTED AFTER SYS PURGED, ALSO PERFORMED A PLA TRIM IAW AMM TASK 71-00-00-868-817, ALL CHECK GOOD. NO OTHER DEFECT NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
